Alert archive / Maine / Storm Warnings in 2018

Storm Warning 3, NWS Caribou, ME

March 7, 2018

NWS Caribou, ME issued this storm warning at Mar 7, 2018, 4:16 AM EST. It took effect at Mar 7, 2018, 7:00 PM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 7, 2018, 4:16 AM EST (09:16 UTC)
In effect from
Mar 7, 2018, 7:00 PM EST
Expired
Mar 8, 2018, 9:24 AM EST
In force
14 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

801 
WHUS71 KCAR 070916
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
416 AM EST Wed Mar 7 2018

ANZ050-051-071730-
/O.UPG.KCAR.GL.W.0013.180308T0000Z-180308T1700Z/
/O.NEW.KCAR.SR.W.0003.180308T0000Z-180308T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
416 AM EST Wed Mar 7 2018

...STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
THURSDAY...

The National Weather Service in Caribou has issued a Storm
Warning, which is in effect from 7 PM this evening to 7 AM EST
Thursday. The Gale Warning is no longer in effect.

* WINDS AND SEAS...East winds 25 to 35 kt with gusts up to 50 
  kt. Seas 14 to 19 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occurring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$

ANZ052-071730-
/O.EXT.KCAR.GL.W.0013.180308T0000Z-180308T1200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
416 AM EST Wed Mar 7 2018

...GALE WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
THURSDAY...

* WINDS AND SEAS...East winds 25 to 35 kt with a few gusts up to 
  50 kt. Seas 7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
7 follow-up statements
142 
WHUS71 KCAR 071433
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
933 AM EST Wed Mar 7 2018

ANZ052-072245-
/O.CON.KCAR.GL.W.0013.180308T0000Z-180308T1200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
933 AM EST Wed Mar 7 2018

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST THURSDAY...

* WINDS AND SEAS...East winds 25 to 35 kt with gusts up to 50 
  kt. Seas 7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ050-051-072245-
/O.CON.KCAR.SR.W.0003.180308T0000Z-180308T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
933 AM EST Wed Mar 7 2018

...STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST THURSDAY...

* WINDS AND SEAS...East winds 25 to 35 kt with gusts up to 50 
  kt. Seas 14 to 19 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occurring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
196 
WHUS71 KCAR 071722
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1222 PM EST Wed Mar 7 2018

ANZ052-080130-
/O.CON.KCAR.GL.W.0013.180308T0000Z-180308T1200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1222 PM EST Wed Mar 7 2018

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST THURSDAY...

* WINDS AND SEAS...East winds 25 to 35 kt with gusts up to 40 
  kt. Seas 7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ050-051-080130-
/O.CON.KCAR.SR.W.0003.180308T0000Z-180308T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
1222 PM EST Wed Mar 7 2018

...STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST THURSDAY...

* WINDS AND SEAS...East winds 25 to 35 kt with gusts up to 45 
  kt. Seas 14 to 19 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occurring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
026 
WHUS71 KCAR 071929
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
229 PM EST Wed Mar 7 2018

ANZ052-080330-
/O.EXT.KCAR.GL.W.0013.180308T0000Z-180308T1600Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
229 PM EST Wed Mar 7 2018

...GALE WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST
THURSDAY...

* WINDS AND SEAS...Northeast winds 25 to 35 kt with gusts up to 
  40 kt. Seas 7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ050-051-080330-
/O.EXT.KCAR.SR.W.0003.180308T0000Z-180308T1600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
229 PM EST Wed Mar 7 2018

...STORM WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 11 AM
EST THURSDAY...

* WINDS AND SEAS...East winds 25 to 35 kt with gusts up to 45 
  kt. Seas 14 to 19 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occurring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
820 
WHUS71 KCAR 072324
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
624 PM EST Wed Mar 7 2018

ANZ052-080730-
/O.CON.KCAR.GL.W.0013.180308T0000Z-180308T1600Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
624 PM EST Wed Mar 7 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY...

* WINDS AND SEAS...Northeast winds 25 to 35 kt with gusts up to 
  40 kt. Seas 7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ050-051-080730-
/O.CON.KCAR.SR.W.0003.180308T0000Z-180308T1600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
624 PM EST Wed Mar 7 2018

...STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY...

* WINDS AND SEAS...East winds 25 to 35 kt with gusts up to 50 kt.
  Seas 14 to 19 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occurring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
123 
WHUS71 KCAR 080224
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
924 PM EST Wed Mar 7 2018

ANZ052-081030-
/O.CON.KCAR.GL.W.0013.000000T0000Z-180308T1600Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
924 PM EST Wed Mar 7 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY...

* WINDS AND SEAS...Northeast winds 25 to 35 kt with gusts up to 40
  kt. Seas 5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ050-051-081030-
/O.CON.KCAR.SR.W.0003.000000T0000Z-180308T1600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
924 PM EST Wed Mar 7 2018

...STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY...

* WINDS AND SEAS...East winds 25 to 35 kt with gusts up to 50 
  kt. Seas 14 to 19 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occurring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
429 
WHUS71 KCAR 080946
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
446 AM EST Thu Mar 8 2018

ANZ052-081600-
/O.CON.KCAR.GL.W.0013.000000T0000Z-180308T1600Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
446 AM EST Thu Mar 8 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING...

* WINDS AND SEAS...Northeast winds 25 to 35 kt with gusts up to 45
  kt. Seas 7 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ050-051-081600-
/O.CON.KCAR.SR.W.0003.000000T0000Z-180308T1600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
446 AM EST Thu Mar 8 2018

...STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING...

* WINDS AND SEAS...Northeast winds 30 to 35 kt with gusts up to 
  50 kt. Seas 15 to 20 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occurring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$

Norcross
688 
WHUS71 KCAR 081424
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
924 AM EST Thu Mar 8 2018

A low pressure system tracking across the Coastal Waters has
caused the winds to subside. The storm warning for the outer
waters and the Gale warning for the inter-coastal waters have been
downgraded. 

ANZ050-051-081900-
/O.CAN.KCAR.SR.W.0003.000000T0000Z-180308T1600Z/
/O.NEW.KCAR.GL.W.0014.180308T1424Z-180308T1900Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
924 AM EST Thu Mar 8 2018

...GALE WARNING IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...
...STORM WARNING IS CANCELLED...

The National Weather Service in Caribou has issued a Gale
Warning, which is in effect until 2 PM EST this afternoon. The
Storm Warning has been cancelled.

* WINDS AND SEAS...Northeast winds 20 to 30 kt with gusts up to 
  45 kt. Seas 13 to 18 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ052-081900-
/O.CAN.KCAR.GL.W.0013.000000T0000Z-180308T1600Z/
/O.NEW.KCAR.SC.Y.0033.180308T1424Z-180308T1900Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
924 AM EST Thu Mar 8 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

The National Weather Service in Caribou has issued a Small Craft
Advisory, which is in effect until 2 PM EST this afternoon. The
Gale Warning has been cancelled.

* WINDS AND SEAS...Northeast winds 15 to 25 kt with a few gusts up
  to 35 kt. Seas 7 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this storm warning went out at Mar 7, 12:41 AM EST, 3 hours 35 minutes earlier.

Area forecast discussion, Mar 7, 12:41 AM EST, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1241 AM EST Wed Mar 7 2018

.SYNOPSIS...
High pressure will begin to retreat into the maritimes as strong
low pressure will approach from the southwest later Wednesday
then slowly cross the region Thursday into Friday.
&&

.NEAR TERM /THROUGH TODAY/...
1240 am update...No changes with this update.

Prev discussion blo...
The model guidance is in good agreement through the near term
period of the forecast. A high pressure ridge extends from the
Canadian Maritimes through Maine into the North Atlantic along
the Eastern Seaboard. A new low is forecasted to develop along
the coast of Virginia by early morning tomorrow then this low
will begin to track north and deepen rapidly. By tomorrow
morning the low will move north to Northern Delmarva, and
tomorrow afternoon to New Jersey. By the end of the period the
low will move to Long Island with the affect extending north to
Southwest Maine.

Loaded a blend of the GFS/NAM/ECMWF to smooth out the minor
differences in the models. Used NAWAVE4 for seas in the coastal
waters. Loaded windgust by factor tool add to winds 20% over
land, 26% for the coastal waters. Used HPC Guidance for QPF.
&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
Models have been actually very consistent with snfl and wind
details for our Rgn with the next major low pres system advcg
from the mid Atlc states. Enough fcstr confidence attm to
convert prior wntr stm watches to wrngs and to issue wntr stm
watches for all of Washington county and southeast Aroostook
county. Storm total snfls for Nrn and NE Aroostook county thru
12z Fri, however, fall sig short of wntr stm wrng criteria even
for the 24 hr window criteria, with downsloping from the Nrn NB
prov highlands in a deep Erly flow alf xpctd to result in
somewhat of a precip shadow N of Houlton to the Saint John vly,
with decent snfl rates ovr this ptn of the FA only xpctd from
mid Thu morn into erly aftn. There is still time to issue a wntr
stm watch for this area by the Wed erly morn fcst update, but
guidance has been consistent lately about lesser sn amts in the
far N and NE, so at the least, a wntr wx adv will be issued
prior to the beginning of the event.

Otherwise, sig sn rates will slowly advc nwrd across Downeast ME
Wed eve reaching Nrn areas by Thu morn. Mdt to hvy sn rates of 1
to 2 inches per hour will reach Downeast areas by late wed ngt
and the Cntrl highlands in the pre-dawn hrs. Heavier sn rates
will exit Downeast areas by late morn, may linger in the Cntrl
ME highlands, including the Baxter St. Park area thru much of
the rest of Thu and perhaps even into erly Thu evening. Warmer
sfc-bl temps due to entrained Atlc maritime air will likely
result in mixed rn and sn or even a pd of all rn for coastal and
Ern interior Downeast areas late Thu morn til Thu eve, somewhat
reducing sn totals here, but enough banding should be present
prior to the chg ovr to result in 7 or more inches, justifying
current wrngs and watches in this area. Wntr stm wrngs will last
longest in the Cntrl ME highlands where show the greatest total
snfl amts...til 12z Fri...after which, steady snfl will taper
to more showery conditions and warmer temps will result in mixed
rn/sn shwrs by Thu aftn xcpt high trrn lctns.

Lastly, wind will be an issue later Wed ngt into Thu morn, spcly
Downeast. Cannot a rule out a pd of near blizzard conditions in
this area, but temps near fzg durg this ptn of the event may
limit the amount of blowing and drifting, but something we will
cont to monitor.
&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Low pressure will pivot northwest toward Nova Scotia from the
western Atlantic Friday night and then become captured by the
upper level low on Saturday. This will result in the potential
for some snow across the area Friday night and Saturday. The low
will then begin to move away from the region Saturday night as
the surface/upper lows begin to slowly move east. This will
result in any steadier snow tapering to snow showers Saturday
night. Sunday and Monday will feature partly to mostly cloudy
skies as the surface and upper lows continue to move east of
Nova Scotia. Another low will approach on Tuesday with another
chance for snow. temperatures through the period will remain
above normal.
&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: Cigs expected to be VFR before lowering slightly into
MVFR restrictions around 03z tonight. MVFR restrictions in form
of ceilings will remain in place next 24 hrs under strong
subsidence inversion. May see VCSH at BGR and BHB toward end of
TAF valid time but -sn and IFR will likely hold off until after
00z.

SHORT TERM: IFR vsbys and then clgs will advc S to N across the
TAF sites Wed ngt and cont thru Thu ngt, with LIFR to VLIFR
attms with heavier sn spcly Downeast sites late wed ngt into Thu
morn. Conditions improve to MVFR on Fri in sn and rn shwrs Fri
and Fri eve, then may lower to IFR again late Fri ngt into Sat
morn with another lesser round of snfl, improving again to MVFR
all sites Sat aftn with sn shwrs contg across the Nrn TAF sites
while improving to VFR late Sat ngt and Sun.
&&

.MARINE...
NEAR TERM: Winds and seas will build tomorrow afternoon however
are not expected and are expected to reach Gale force early in
the next period.

SHORT TERM: Gale force winds are xpctd ovr our waters Wed ngt
thru Thu morn ahead of the mid atlc states low as it apchs our
waters from the SW. Winds will then subside to SCA Thu aftn with
at least SCA conditions contg thru the weekend.

.TIDES/COASTAL FLOODING...
Total tide levels continue to run about a foot or so above
astronomical tide levels...but lower high tides than the last
few days should limit or eliminate impacts. Minor splash over is
possible with high tide cycles early Thu morn.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning from 6 PM this evening to 10 PM EST
     Thursday for MEZ011-015-016-031.
     Winter Storm Warning from 9 PM this evening to 7 AM EST Friday
     for MEZ003>005-010.
     Winter Storm Watch from this evening through Thursday evening
     for MEZ006-017-030-032.
     Winter Storm Warning from 6 PM this evening to noon EST
     Thursday for MEZ029.
MARINE...Gale Warning from 7 PM this evening to noon EST Thursday for
     ANZ050>052.
&&

Near Term...Farrar/Norton
Short Term...VJN
Long Term...VJN
Aviation...Farrar/Norton/VJN
Marine...Farrar/Norton/VJN
Hazardous weather outlook, Mar 7, 4:12 AM EST, 4 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
412 AM EST Wed Mar 7 2018

MEZ003>006-010-080915-
Northern Somerset-Northern Piscataquis-Northern Penobscot-
Southeast Aroostook-Central Piscataquis-
412 AM EST Wed Mar 7 2018

...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 7 AM EST
FRIDAY...

This Hazardous Weather Outlook is for East Central Maine, North
Central Maine, Northern Maine and West Central Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ011-015>017-031-032-080915-
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Southern Piscataquis-Northern Washington-
412 AM EST Wed Mar 7 2018

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 PM
EST THURSDAY...

This Hazardous Weather Outlook is for East Central Maine, Eastern
Maine, Interior DownEast Maine and North Central Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ001-002-080915-
Northwest Aroostook-Northeast Aroostook-
412 AM EST Wed Mar 7 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM THURSDAY TO 10 AM EST
FRIDAY...

This Hazardous Weather Outlook is for Far Northern Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ029-030-080915-
Coastal Hancock-Coastal Washington-
412 AM EST Wed Mar 7 2018

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON EST
THURSDAY...

This Hazardous Weather Outlook is for Coastal DownEast Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ050-051-080915-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
412 AM EST Wed Mar 7 2018

...STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
THURSDAY...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ052-080915-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
412 AM EST Wed Mar 7 2018

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
THURSDAY...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 4:37 AM ESTWinter Weather AdvisoryCARAroostook36 hr

Nearby

Storm Warnings in Maine, 2018Every storm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.